# SDR CALA2023061901926

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,606 hours, 27,208 cycles
- System (JASC): 3300 · Lighting System
- Part: Cover
- Part number: BR964412
- Condition: Missing
- Location: 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING COVER MISSING AT EXIT ROW A/C LEFT INSTALLED NEW LIGHTING COVER @ SEAT 20C. OPS CHECK GOOD. VERIFIED IDT REQUIREMENTS
